ITP OpenIR

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
ON BLACK HOLE STABILITY IN CRITICAL GRAVITIES 期刊论文
INTERNATIONAL JOURNAL OF MODERN PHYSICS D, 2012, 卷号: 21, 期号: 2, 页码: 1250020
Authors:  Liu, HS;  Lu, H;  Luo, MX;  Liu, HS (reprint author), Zhejiang Univ, Dept Phys, Zhejiang Inst Modern Phys, Hangzhou 310027, Peoples R China.
Adobe PDF(232Kb)  |  Favorite  |  View/Download:72/10  |  Submit date:2014/04/25
Tensor Spherical-harmonics  Dimensions  Equations  Metrics  Models